MathSciNet Relay Station
MathSciNet bibliographic data
MR1322912 47B38 (30D55 47A15)
Bercovici, Hari; Zucchi, Adele Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2109–2113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement